# SDR SWAA2018111326626

- Difficulty date: November 6, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 47,068 hours, 27,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY LIGHT INOP AT SEAT 9.  RELAMPED LIGHT PER MM.
